# SDR VTZA96375

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- Engine: Garrtt TPE33114
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Part number: 31058691
- Condition: Failed
- Location: Right.Iec
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6267 - IAD - BTV - DURING CRUISE AN UNSCHEDULED LANDING DUE TO RIGHT IEC FAULT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED AIR RETURN DELTA P/P, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
